# SDR DALA1250441813

- Difficulty date: October 11, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 46,760 hours, 10,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER TIME. EMERGENCY LIGHTS IN ROW 22 TO 27 ON LT SIDE CAME ON WITH POWER ON ACFT.   REPLACED BATTERY PACK CHARGER IAW AMM 33-51.  TESTED GOOD.
